# SDR FDEA201109224068

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE CORRODED.  R & R R2 DOOR LWR GATE ASSY, IAW AMM 52-11-38 AND ADJUSTED R2 DOOR IAW AMM 52-11-00-5 CHECKED GOOD.  REMOVAL OF CORROSION WAS FOUND TO BE OUT LIMITS IAW SRM 52-10-02, FIG 101, DETAIL 5.  MAJOR REPAIR.
